Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can survical probleam create giddiness ?

i have little giddiness after treatment dr. says that this is acid problem actually before 15 days i have a lot giddiness and vomiting but after treatment also i have gidness icant read news paper no watching tv no movement of neck moving neck i feel giddiness so please tell me is it survical problem please ..................................................
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
hello sadhna .tyagi,
In acid problem -pain in upper abdomen after meals or before meal, indigestion, heart burn,if this take tablet pentaprazole 40 mg for 21 days, if not advice reduce -size of pillow, neck excercise- flexion, extension, side neck movment , neck x-ray AP &lateral, MRI- neck confirmatory, medication-NSAID, duvadilon, cinnarzine, also advice check blood pressure. hope you will enjoy positive health, thank you.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor